Birth control pill side effect

Patient : Hello I just recently started a new birth control pill, ortho tri cylen lo, and since I have been on it I have been very swollen in my labi. Also it is only when I am not on my period. I also heard that being swollen down there can be a sign of being pregnant? I do not remember being swollen like this when I was pregnant for my son. Should I stop my birth control pill? Am I possible pregnant? Or am I just allergic to something?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

Q: Concerned about chances of contracting hiv. after recent sexual encounters, even though protected. There has been a c...

Q: I have been taking .25 MG of klonopln in the morning and .25 MG of klonopln at night for 5 years. I missed 3 consecu...

Q: I have been having pain in my left cheek, jaw under the mandible and down left side of neck. the pain seems to throb ...

Q: I had unprotected sex 2 days ago and throughout the same I felt some tingling. I'm not sure if it's me who is panicki...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews